Odd Abliderate/Eviscerate effect...

  1. Odd Abliderate/Eviscerate effect...


    I'm not sure if it's Abliderate or Eviscerate Smolder I'm getting this effect from, as I'm stacking them, but I've noticed upon application, I get a warming sensation, then it goes away. However, when I eat something later, the warming sensation comes back. Not unpleasant, just very noticeable, having totally subsided before. This happens whenever I eat during the day, even many hours later. Is that normal? Why does it happen I wonder?


  2. I've experienced that as well...Not sure what the cause of it though, perhaps the
    capsaicin interacting with what you just ate...?...when I used them both, sometimes I'd alternate them EOD and the day I'd use AA, post WO shower, my whole ab area would light up red and burn quite a bit...
    ~SNS~ Serious Nutrition Solutions- Rep
    Cortisol control:ReduceXT/Test Boost:DAA (bulk&caps)/Pump/N.O.:Agmatine(bulk & caps)/Test/sleep support:ZMA **RB** Est Post #22

  3. It's Eviscerate.

    It reignites later in the day after food or any time you get hot.
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com
    •   
       


  4. Actually, your reaction is the norm lol

  5. Sorry, OP. I'm late to the party.

    As the guys have mentioned, it is Smolder that is causing the warming sensation. It is typical, and that is why we have released the Burn-Free Formula. It completed the Eviscerate line, which ranges full capsaicin content in OG to no capsaicin content in BFF.
    EvoMuse

  6. Quote Originally Posted by domore View Post
    Sorry, OP. I'm late to the party.

    As the guys have mentioned, it is Smolder that is causing the warming sensation. It is typical, and that is why we have released the Burn-Free Formula. It completed the Eviscerate line, which ranges full capsaicin content in OG to no capsaicin content in BFF.
    You've got everything for the men to the pussies

    mike

  7. Good to know. I don't think I'd want any more of a burn than this, so glad I opted for smolder lol!
  

  
 

Similar Forum Threads

  1. ph side effect?...ODD...
    By Wolfe08 in forum Anabolics
    Replies: 21
    Last Post: 11-03-2004, 06:23 AM
  2. Odd Side Effects?
    By Kühn in forum Anabolics
    Replies: 8
    Last Post: 07-30-2003, 08:35 AM
Log in
Log in